# SDR 4VAA20241211010

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Make and model: Saab 2000SAAB
- Aircraft serial: 055
- Aircraft time: 32,552 hours, 36,673 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON DESCENT, A R ENG MTX MESSAGE APPEARED AND NP DECREASED. THE CREW FOLLOWED THE QRH AND RESET THE FADEC WITH NO CHANGE. THE ENGINE HAD A SELF SHUTDOWN SHORTLY AFTERWARD. THE ENGINE WAS RESTARTED PER THE QRH. THE R ENG MTX MESSAGE REMAINED ON FOR THE DURATION OF THE FLIGHT. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE RECALIBRATED THE NUMBER 2 BETA TUBE AFTER CONSULTING WITH ROLLS ROYCE. AN OPERATIONAL CHECK FLIGHT WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
